# SDR ASAA2020082193052

- Difficulty date: August 19, 2020
- Submitted: August 21, 2020
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 17,065 hours, 5,333 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Heat
- Stage of operation: DE
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

DESCENDING THRU 10,000' LEFT SIDE WINDOW HEAT OVERHEAT LIGHT ILLUMINATED.  GROUNDED - YES.  RAN QRH AND WHEN COOLED 3 MIN, TURNED SWITCH ON AND NO OVERHEAT REST OF FLIGHT.
